MAUDE Adverse Event Report: STRYKER GMBH FOOT ARCH HOFFMANN LRF 180MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH FOOT ARCH HOFFMANN LRF 180MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 4934-6-180
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Foot arch on hlrf distal tibial frame has detached carbon ring from metal attachment post.Patient at present has foot arch still attached as surgeon has forced it back together.It is anticipated that patient will have to have this revised.
 
Additional Manufacturer Narrative
The reported event that foot arch hoffmann lrf 180mm was alleged of 'instrument breakage identified out of surgery' could be confirmed, based on provided picture.Since the affected device was not returned and the lot number was not communicated, it is not possible to know according which revision the product has been manufactured.However, based on provided picture, we can confirm the affected device is not from revision c but from anterior revision (a or b); connection pins have a new design on revision c.Design change was performed for revision c of the drawing # 4934_6_100 (design change # sel 16-244) in order to increase the strength connection between metal and carbon parts of foot arch hoffmann lrf 180mm.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
FOOT ARCH HOFFMANN LRF 180MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7475069
Report Number0008031020-2018-00335
Device Sequence Number334065
Product Code KTT
UDI-Device Identifier07613252611509
UDI-Public(01)07613252611509
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K130907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4934-6-180
Device Catalogue Number49346180
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer05/31/2018
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;